Eigenvalues of the two-dimensional Schrodinger equation with nonseparable potentials


Taseli H., Eid R.

INTERNATIONAL JOURNAL OF QUANTUM CHEMISTRY, vol.59, no.3, pp.183-201, 1996 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 59 Issue: 3
  • Publication Date: 1996
  • Doi Number: 10.1002/(sici)1097-461x(1996)59:3<183::aid-qua2>3.0.co;2-u
  • Journal Name: INTERNATIONAL JOURNAL OF QUANTUM CHEMISTRY
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.183-201

Abstract

The energy eigenvalues of coupled oscillators in two dimensions with quartic and sextic couplings have been calculated to a high accuracy. For this purpose, unbounded domain of the wave function has been truncated and various combination of trigonometric functions are employed as the basis sets in a Rayleigh-Ritz variational method. The method is applicable to the multiwell oscillators as well. (C) 1996 John Wiley & Sons, Inc.